# SDR SWIA202157827

- Difficulty date: February 7, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 193.00 ANGLE IS CRACKED AT THE FORWARD EQUIPMENT COMPARTMENT FLOOR JUST OUTBOARD OF THE BRAKE ACCUMULATOR GUAGES.     (C-CHECK RO 4/25/2021)    INSTALLED NEW SERVIABLE PN 604-33101-57 IAW CRJ 200 51-42-06 , 51-40-11
